Bipartite graphs whose edge algebras are complete intersections

Katzman, M. (1999) Bipartite graphs whose edge algebras are complete intersections. Journal of Algebra, 220 (2). pp. 519-530. ISSN 0021-8693



Copyright, Publisher and Additional Information: © 1999 Academic Press (Elsevier). This is an author produced version of a paper subsequently published in Journal of Algebra. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (
Keywords: math.AC; math.AC; math.AG; 14M10 14M25 05E
  • Published (online): 1 April 2002
  • Published: 15 October 1999
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Mar 2017 08:29
Last Modified: 18 Jul 2017 23:34
Published Version:
Status: Published
Publisher: Elsevier
Refereed: Yes
Related URLs: